# SDR DHLA200900046

- Difficulty date: August 21, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 92,211 hours, 28,975 cycles
- Engine: Ge CFM562C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Slow
- Location: Nr 3
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

RTO ON RNWY 34R SLC DUE TO ENGINES SPOOLING UP UNEVENLY.  SPEED 70 KTS, LIGHT BRAKING, PRESSURE ALTITUDE 4127 FT, FULL REVERSE, A/C WEIGHT 225,000 LBS.  NR 3 & NR 4 SLOW TO SPOOL UP.  INFO NOTED BY MX.
